# SDR SCNA20201014154

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN FLOOR STRUCTURE PANEL BREAK STA 294+3, RBL 12,  WL 207.  CORROSION FOUND ON CABIN PANEL BREAK STA 294-312 RBL 12 WL 207 FOUND TO BE OUT OF LIMITS, DUE TO DAMAGE AROUND FASTENER HOLE, IAW SRM 53-10-51-1A-1.  REMOVED AND REPLACED PANEL BREAK WITH NEW PART PO NR 804527, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 141A5400 SHEET 8 REV- 57901U.
